Journal article icon

Journal article

Non-canonicity of MV-algebras

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
HOUSTON JOURNAL OF MATHEMATICS
Volume:
28
Issue:
3
Pages:
449-455
Publication date:
2002-01-01
ISSN:
0362-1588
URN:
uuid:c80a3027-56cc-40e2-998b-f4ebef28731f
Source identifiers:
3165
Local pid:
pubs:3165

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP